MAUDE Adverse Event Report: ZIMMER BIOMET, INC. INTERCHANGEABLE ULNAR ASSEMBLY FOR CEMENTED USE ONLY SMALL RIGHT; EXTREMITIES, IMPLANT

ZIMMER BIOMET, INC. INTERCHANGEABLE ULNAR ASSEMBLY FOR CEMENTED USE ONLY SMALL RIGHT; EXTREMITIES, IMPLANT
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Insufficient Information (4580)
Date of Event 12/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: item# 32810502506; lot# 11022221; interchangeable humeral assembly.Report source: foreign: event occurred in (b)(6).The product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2021-01019.Remains implanted.
 
Event or Problem Description
It was reported that the patient had yellowish secretion after elbow arthroplasty surgery.The patient was prophylactically and proactively treated for infection, however infection had never been confirmed nor diagnosed as all cultures taken resulted negative for bacteria/infection, and the surgeon suspects reaction to the cement.Patient underwent an additional procedure to remove graft and wires that may have contributed to the event.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Radiographs were provided, however upon review by a health care professional, they were not sent to mmi due to wound healing/infection and sending images would not enhance the investigation for this cause.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
INTERCHANGEABLE ULNAR ASSEMBLY FOR CEMENTED USE ONLY SMALL RIGHT
Common Device Name
EXTREMITIES, IMPLANT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11712296
Report Number0001822565-2021-01020
Device Sequence Number19941865
Product Code JDC
UDI-Device Identifier00889024274129
UDI-Public(01)00889024274129(17)231231(10)64122517
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K001989
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model NumberN/A
Device Catalogue Number32810505302
Device Lot Number64122517
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/29/2021
Supplement Date Received by Manufacturer08/18/2021
Initial Report FDA Received Date04/22/2021
Supplement Report FDA Received Date09/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Other;